# SDR UALA2013071604998

- Difficulty date: July 14, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 58,454 hours, 7,318 cycles
- Engine: Pwa PW4090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Rt Windshield
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPOSED METAL BOLT HEAD ELECTRIC CONNECTOR LOWER RT CORNER, RT WINDSHIELD.  RIGHT WINDSHIELD LOWER RT CORNER BOLTHEAD COVER INSTALLED.
